# SDR 07FDEA03000

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,562 hours, 19,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53776532200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE (DOUBLEHOLE DIA 9 MM) IN OUTER SKIN BETWEEN FRAME 38.1-38.2,   STRINGER 27, LHS.  REPAIR PERFORMED WITH REPAIR BUSHING DUE TO MISSDRILLED HOLE IAW SRM 53-10-12/FIG 221 AND EA 6-5314-103335.
